PeaceAndHarmony Posted July 20, 2011 Share Posted July 20, 2011 Hey everyone, I started taking Seroquel about a month ago. I started at 200mg but we went up pretty quickly (too quickly) up to 800mg. I had no side effects at the lower doses but started to have some pretty wacky effects going on. At 800mg I experienced severe slurred speech and stuttering as well has severe muscle spasms and twitches. I called my pdoc right away and we slowly came down. I do a lot of research and I usually know what is going on with things so she allows me to tinker a bit with my med dosages. I told her I still wanted to take the Seroquel but at a lower dose so she added lithium on top of it. I told her I was going down to 250 but ended up stopping at 300mg (I did call her about this and she said it was fine and to just listen to my body) because I was doing well with it. I know that I can go up more but I am hesitant. I want to attempt to take 400mg seeing as how I am not having any negative side affects with any of my meds. What do you guys think? What would you do? I know my pdoc is ok with it and I can always bring myself back down to 300mg (or lower) if I have to. I just wanted to get some thoughts and opinions from others out there Peace Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.